×

Found 1,204 Documents (Results 1–100)

100
MathJax

On the recovery of solutions of a generalized Cauchy-Riemann system in a multidimensional spatial domain from their values on a piece of the boundary of this domain. (English. Russian original) Zbl 1480.30035

Math. Notes 110, No. 3, 393-408 (2021); translation from Mat. Zametki 110, No. 3, 405-423 (2021).
MSC:  30G20 35F45 35N10
PDF BibTeX XML Cite
Full Text: DOI

On the compactness of classes of the solutions of the Dirichlet problem. (English. Ukrainian original) Zbl 1477.30042

J. Math. Sci., New York 259, No. 1, 23-36 (2021); translation from Ukr. Mat. Visn. 18, No. 3, 319-337 (2021).
MSC:  30G20 30C62
PDF BibTeX XML Cite
Full Text: DOI

On linearly independent solutions of the homogeneous Schwarz problem. (English. Russian original) Zbl 1472.30020

J. Math. Sci., New York 257, No. 1, 95-104 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 95-104 (2019).
MSC:  30G20 30E25 35J56
PDF BibTeX XML Cite
Full Text: DOI

Logarithmic potential and generalized analytic functions. (English. Ukrainian original) Zbl 1469.30100

J. Math. Sci., New York 256, No. 6, 735-752 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 12-36 (2021).
MSC:  30G20 30E25 31A25
PDF BibTeX XML Cite
Full Text: DOI

Second kind representations of Sobolev space solutions to a first order general elliptic linear system in a simply connected plane domain. (English. Russian original) Zbl 1465.35104

Sib. Math. J. 62, No. 3, 434-448 (2021); translation from Sib. Mat. Zh. 62, No. 3, 542-558 (2021).
MSC:  35C15 35J46 30G20
PDF BibTeX XML Cite
Full Text: DOI

On continuation of solutions of generalized Cauchy-Riemann system in an unbounded subdomain of multidimensional space. (English. Russian original) Zbl 1468.30078

Russ. Math. 65, No. 2, 22-38 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 2, 27-43 (2021).
MSC:  30G20 35R25
PDF BibTeX XML Cite
Full Text: DOI

Inhomogeneous Hilbert boundary value problem with several points of logarithmic turbulence. (English. Russian original) Zbl 1468.30068

Russ. Math. 65, No. 1, 57-71 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 1, 64-80 (2021).
MSC:  30E25 30G20 30D15
PDF BibTeX XML Cite
Full Text: DOI

On the Hilbert boundary-value problem for Beltrami equations with singularities. (English. Ukrainian original) Zbl 1462.30088

J. Math. Sci., New York 254, No. 3, 357-374 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 484-508 (2020).
MSC:  30G20 30E25
PDF BibTeX XML Cite
Full Text: DOI

On the maximum principle for solutions of second order elliptic equations. (English. Russian original) Zbl 1467.30032

Russ. Math. 64, No. 8, 8-13 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 8, 11-17 (2020).
MSC:  30G20 30E20 30E25
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet problem for a generalized Cauchy-Riemann equation with a supersingular point on a half-plane. (English. Russian original) Zbl 1456.30084

Comput. Math. Math. Phys. 60, No. 10, 1679-1685 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1734-1740 (2020).
MSC:  30G20 30E25
PDF BibTeX XML Cite
Full Text: DOI

On the local properties of solutions of the nonlinear Beltrami equation. (English. Ukrainian original) Zbl 1450.30066

J. Math. Sci., New York 248, No. 2, 203-216 (2020); translation from Ukr. Mat. Visn. 17, No. 1, 77-95 (2020).
MSC:  30G20
PDF BibTeX XML Cite
Full Text: DOI

Residues and argument principle for \(A(z)\)-analytic functions. (English. Russian original) Zbl 1450.30067

J. Math. Sci., New York 245, No. 3, 350-358 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 56-64 (2018).
MSC:  30G20 30E20
PDF BibTeX XML Cite
Full Text: DOI

Hardy spaces for the three-dimensional Vekua equation. (English) Zbl 1456.46025

Bernstein, Swanhild (ed.), Topics in Clifford analysis. Special volume in honor of Wolfgang Sprößig on the occasion of his 70th birthday. Cham: Birkhäuser. Trends Math., 125-140 (2019).
MSC:  46E30 30G20 46S05
PDF BibTeX XML Cite
Full Text: DOI

Hilbert problem for the Cauchy-Riemann equation with a singular circle and a singular point. (English. Russian original) Zbl 1433.30116

J. Math. Sci., New York 241, No. 3, 327-339 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 79-90 (2017).
MSC:  30G20 30E25 35J46
PDF BibTeX XML Cite
Full Text: DOI

On the Hölder property of solutions of a generalized system of Beltrami equations. (English. Russian original) Zbl 1422.30070

Differ. Equ. 55, No. 2, 231-242 (2019); translation from Differ. Uravn. 55, No. 2, 226-237 (2019).
MSC:  30G20 30E25 30E20
PDF BibTeX XML Cite
Full Text: DOI

Deformation of complex structures and boundary value problem with shift. (English) Zbl 1418.30036

Rogosin, Sergei (ed.) et al., Analysis as a life. Dedicated to Heinrich Begehr on the occasion of his 80th birthday. Cham: Birkhäuser. Trends Math., 1-17 (2019).
MSC:  30E25 30G20
PDF BibTeX XML Cite
Full Text: DOI

Approximation by solutions of elliptic equations and extension of subharmonic functions. (English) Zbl 1412.30121

Mashreghi, Javad (ed.) et al., New trends in approximation theory. In memory of André Boivin. Proceedings of the conference, Toronto, Canada, July 25–29, 2016. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer. Fields Inst. Commun. 81, 71-87 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On mappings of plane domains by solutions of second-order elliptic equations. (English. Russian original) Zbl 1405.30048

Russ. Math. 62, No. 8, 22-26 (2018); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2018, No. 8, 27-32 (2018).
MSC:  30G20 31A20
PDF BibTeX XML Cite
Full Text: DOI

Integral representations for solutions of some types of the Beltrami equations. (English. Russian original) Zbl 1402.30043

Russ. Math. 62, No. 3, 18-22 (2018); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2018, No. 3, 23-28 (2018).
MSC:  30G20
PDF BibTeX XML Cite
Full Text: DOI

Hilbert boundary-value problem for rotation-invariant polyanalytic functions. (English) Zbl 1382.30066

Dang, Pei (ed.) et al., New trends in analysis and interdisciplinary applications. Selected contributions of the 10th ISAAC congress, Macau, China, August 3–8, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-48810-3/pbk; 978-3-319-48812-7/ebook). Trends in Mathematics. Research Perspectives, 161-168 (2017).
MSC:  30G20
PDF BibTeX XML Cite
Full Text: DOI

On solvability of the Hilbert homogeneous boundary value problem for quasiharmonic functions in circular domains. (Russian. English summary) Zbl 1400.30052

MSC:  30G20 30E25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software